# SDR SWAA2019111138740

- Difficulty date: October 31, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A32085
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INTERNAL STRINGER U-8 CRACKED AT LAST FASTENER 12" OUTBOARD OF RIB 19.          / REPAIRED STRINGER IAW EA.
